American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Le Anh Vinh. On the volume set of point sets in vector spaces over finite fields. Proc. Amer. Math. Soc. 141 (2013) 3067-3071.
Abstract, references, and article information   
View Article: PDF

[2] Doowon Koh. Sharp endpoint estimates for the $X$-ray transform and the Radon transform in finite fields. Proc. Amer. Math. Soc. 141 (2013) 2799-2808.
Abstract, references, and article information   
View Article: PDF

[3] Ariane Masuda and Daniel Panario. Sequences of consecutive smooth polynomials over a finite field. Proc. Amer. Math. Soc. 135 (2007) 1271-1277. MR 2276634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] María G. Martínez, Harold M. Stark and Audrey A. Terras. Some Ramanujan hypergraphs associated to $GL(n,\mathbb{F}_q)$. Proc. Amer. Math. Soc. 129 (2001) 1623-1629. MR 1814089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerhard Turnwald. Multiplicative subgroups of finite index in a division ring . Proc. Amer. Math. Soc. 120 (1994) 377-381. MR 1215206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Isao Kikumasa and Takasi Nagahara. Primitive elements of Galois extensions of finite fields . Proc. Amer. Math. Soc. 115 (1992) 593-600. MR 1081697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David B. Leep and Daniel B. Shapiro. Multiplicative subgroups of index three in a field . Proc. Amer. Math. Soc. 105 (1989) 802-807. MR 963572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jay R. Goldman. Numbers of solutions of congruences: Poincar\'e series for strongly nondegenerate forms . Proc. Amer. Math. Soc. 87 (1983) 586-590. MR 687622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1